# SDR CA041209011

- Difficulty date: December 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Pilot Valve
- Part number: 210332210316
- Condition: Corroded
- Location: Csu
- Component: Csu, Woodward
- Component part number: B210761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CSU WAS INVOLVED IN A PROP STRIKE THEREFORE OH IS MANDATORY. UPON DISASSY OF CSU IT WAS DISCOVERED THAT THE PILOT VALVE PN 210332 WAS PITTED AND CORRODED ON THE BALL BEARING RACE SURFACE. THE FLYWEIGHT DRIVER PN 210317 AND THE FLYWEIGHT HEAD PN 210316 AND THE FLYWEIGHT DRIVE SPRING PN 192662 WERE CORRODED BEYOND REUSE.THE CORROSION WAS OBSERVED ON THE EXTERNAL SURFACES. THE OVERHAUL WAS COMPLETED USING SERVICEABLE PARTS WHILE THE U/S COMPONETS WERE RETURNED TO OUR CUSTOMER.
